my derrmatologist prescribed me two meds Clidamycin phosphate lotion and Benzoyl peroxide 5% gel. I am using it twice a day. but it makes my skin dry.should i get a moisturizer?
When i get a moisturizer do i put it on right after i put on the other two at night?
- MichelleLv 51 decade agoFavorite Answer
Get an oil free, fragrance free moisturizer. My dermatologists recommended lubriderm and cetaphil when I was going to them. After many years and giving up, I've found that the key to topical meds is to wash first, allow your face to fully dry (don't scrub it with a towel, just pat it and then give it a few minutes to finish air drying). Then apply the meds and allow them to fully absorb/dry. Then you can apply moisturizer. I know it sounds kind of petty, but I've been on so many meds over my life that I had given up. I recently started using benzoyl peroxide again and following this routine of letting each step dry thoroughly, and it's actually helped. I've used benzoyl peroxide plenty of times before with no results, but it's helping now. So good luck!
- 1 decade ago
1)if you are going to get a moisturizer i suggest oil free because if it is to get rid of acne it would help it alot better to reduce the acne (that's what the meds are also for)
2)if you were to get a moisturizer put it on once a day so your skin isn't flakey, i suggest in the morning when you first use it.
3)face gels don't always work so depending on how bad your face is talk to your doctor about perscribed meds, they work wonders i have used them so i should know. lol
4) with anything you are using for your skin you should use moisturizers, i suggest always using oil free.
5)this has nothing to do with moisturizer but when buying foundation look for lables what say oil free, it is way better for your skin.
- ljhLv 41 decade ago
Talk to your doctor or phamacist to see what kind of moisturizer they recommend and when to use it. I've used both of those medications and they're very very drying. My doctor had some good suggestions for oil free lotions to try that would cause a reaction with the medicines.
- 1 decade ago
Apply a moisturizer that has no mineral oil before applying water salable make- up.